RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1961, Volume 25, Issue 6, Pages 925–934 (Mi izv3439)  

This article is cited in 1 scientific paper (total in 2 paper)

The remainder term in the Tauberian theorem of Hardy–Littlewood–Carleman

M. A. Subkhankulov


Full text: PDF file (696 kB)

Bibliographic databases:
Received: 24.05.1960

Citation: M. A. Subkhankulov, “The remainder term in the Tauberian theorem of Hardy–Littlewood–Carleman”, Izv. Akad. Nauk SSSR Ser. Mat., 25:6 (1961), 925–934

Citation in format AMSBIB
\Bibitem{Sub61}
\by M.~A.~Subkhankulov
\paper The remainder term in the Tauberian theorem of Hardy--Littlewood--Carleman
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1961
\vol 25
\issue 6
\pages 925--934
\mathnet{http://mi.mathnet.ru/izv3439}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=144115}
\zmath{https://zbmath.org/?q=an:0105.08802}


Linking options:
  • http://mi.mathnet.ru/eng/izv3439
  • http://mi.mathnet.ru/eng/izv/v25/i6/p925

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. M. A. Subkhankulov, F. I. An, “Complex Tauberian theorems for the one-sided and two-sided Stieltjes transform”, Math. USSR-Izv., 8:1 (1974), 145–176  mathnet  crossref  mathscinet  zmath
    2. P. B. Babadzhanov, A. D. Dzhuraev, M. M. Izrailova, L. I. Krainova, S. N. Mukhtarov, “Magalim Akramovich Subkhankulov (obituary)”, Russian Math. Surveys, 33:2 (1978), 203–207  mathnet  crossref  mathscinet  zmath
  • Известия Академии наук СССР. Серия математическая
    Number of views:
    This page:182
    Full text:79
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019